# SDR JR2R20218327384

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 13,139 hours, 7,564 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 17062642603
- Condition: Cracked
- Location: Zone 400
- Part time: 13,139 hours, 7,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H STAB RIB 12A CRACKED
